# SDR YENA2025033100340

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 30,518 hours, 9,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#647, BOS- SLC. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS AND DECLARED AN EMERGENCY) ' HYD "G" RSVR LO LVL; REPLACED LDG DOOR ACTUATOR LINE FWD DUE TO BEING RUPTURE IAW AMM 32-31-49-400-001-A, ALSO SERVICES GREEN HYD TO SPECIFICATION IAW AMM 12-12-29. NO DEFECT/LEAKS NOTED AT THIS TIME.
